MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. PRUITT AORTIC OCCLUSION CATHETER
Catalog Number 2100-12
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.When we attempted to inflate the balloon with saline, we observed a leakage at the joint of the inflation arm and the irrigation lumen.The root cause of the issue was determined to be a manufacturing operator error- not enough glue was applied on the joint during assembly process.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Therefore, we believe that it was an isolated incident.The malfunction was detected by the user during pre-use check.Device was not used in the patient.Procedure was completed using another pruitt aortic catheter that they had in stock.
 
Event or Problem Description
During pre-use check, surgeon detected a leakage at the joint where the inflation arm meets the irrigation lumen.Device was not used in the patient.Surgeon completed the procedure using another pruitt aortic occlusion catheter that they had in stock.

Brand Name
PRUITT AORTIC OCCLUSION CATHETER
Common Device Name
AORTIC OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key8920512
Report Number1220948-2019-00106
Device Sequence Number2029013
Product Code DQT
UDI-Device Identifier00840663101511
UDI-Public00840663101511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K872090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2023
Device Catalogue Number2100-12
Device Lot NumberPAO1200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1